Please use this identifier to cite or link to this item:
Title: Вектор-матрицы
Authors: Гальмак, А. М.
Keywords: математика
Issue Date: 2011
Publisher: Магілёўскі дзяржаўны ўніверсітэт імя А. А. Куляшова
Citation: Гальмак, А. М. Вектор-матрицы / А. М. Гальмак // Веснік Магілёўскага дзяржаўнага ўніверсітэта імя А. А. Куляшова. Сер. В. Прыродазнаўчыя навукі (матэматыка, фізіка, біялогія). – 2011. – № 1 (37). – С. 30–37.
Appears in Collections:2011, № 1 (37)

Files in This Item:
File Description SizeFormat 
4805n.pdf1,04 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.